# SDR R61A20161114058

- Difficulty date: November 4, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LT UPPER SHEET BETWEEN FR 84-86.  REMOVED AND REPLACED UPPER SHEET PN 170-86101-001 REF SRM 51-43-01, 51-41-01, 51-40-02, 51-21-06.  AIRCRAFT REMAINS IN HEAVY CHECK.
